Translator Disclaimer
1 February 2016 Shells of twisted flag varieties and the Rost invariant
S. Garibaldi, V. Petrov, N. Semenov
Duke Math. J. 165(2): 285-339 (1 February 2016). DOI: 10.1215/00127094-3165434

Abstract

We introduce two new general methods to compute the Chow motives of twisted flag varieties and settle a 20-year-old conjecture of Markus Rost about the Rost invariant for groups of type E7.

Citation

Download Citation

S. Garibaldi. V. Petrov. N. Semenov. "Shells of twisted flag varieties and the Rost invariant." Duke Math. J. 165 (2) 285 - 339, 1 February 2016. https://doi.org/10.1215/00127094-3165434

Information

Received: 22 October 2013; Revised: 10 January 2015; Published: 1 February 2016
First available in Project Euclid: 19 January 2016

zbMATH: 1344.14004
MathSciNet: MR3457675
Digital Object Identifier: 10.1215/00127094-3165434

Subjects:
Primary: 20G15
Secondary: 14C15, 20G41

Rights: Copyright © 2016 Duke University Press

JOURNAL ARTICLE
55 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.165 • No. 2 • 1 February 2016
Back to Top